Alert archive / Oklahoma / Tornado Warnings in 2017
Tornado Warning 29, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 18, 2017, 1:58 PM CDT for 4 counties in Oklahoma. It was in force for 47 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2017, 1:58 PM CDT (18:58 UTC)
- Expired
- May 18, 2017, 2:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 68 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 2:00 PM CDT | HAIL 2.75 | 5 Nw Duke, OK | |
| May 18, 2:02 PM CDT | TORNADO | 1 Nw Duke, OK | |
| May 18, 2:14 PM CDT | HAIL 2.5 | Mangum, OK | |
| May 18, 2:36 PM CDT | HAIL 1.75 | 3 W Altus-Lugert Lake, OK | |
| May 18, 2:47 PM CDT | HAIL 1.75 | Granite, OK | |
| May 18, 2:47 PM CDT | HAIL 2 | Granite, OK | |
| May 18, 2:55 PM CDT | HAIL 0.88 | 3 W Granite, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 1:18 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1272 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted.
276
WFUS54 KOUN 181858
TOROUN
OKC055-057-065-075-181945-
/O.NEW.KOUN.TO.W.0029.170518T1858Z-170518T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
158 PM CDT THU MAY 18 2017
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Jackson County in southwestern Oklahoma...
West central Kiowa County in southwestern Oklahoma...
Central Greer County in southwestern Oklahoma...
East central Harmon County in southwestern Oklahoma...
* Until 245 PM CDT
* At 158 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Duke, moving northeast at 40 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Mangum, Granite, Willow, Duke, Brinkman, Hester, Altus-Lugert Lake
and McQueen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3460 9954 3461 9965 3464 9975 3508 9955
3505 9932 3491 9921
TIME...MOT...LOC 1858Z 212DEG 35KT 3469 9961
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
KURTZ3 follow-up statements
311
WWUS54 KOUN 181905
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
205 PM CDT THU MAY 18 2017
OKC057-181914-
/O.CAN.KOUN.TO.W.0029.000000T0000Z-170518T1945Z/
Harmon OK-
205 PM CDT THU MAY 18 2017
...THE TORNADO WARNING FOR EAST CENTRAL HARMON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3508 9955 3505 9932 3491 9921 3460 9954
3466 9967 3472 9967
TIME...MOT...LOC 1904Z 225DEG 20KT 3469 9958
$$
OKC055-065-075-181945-
/O.CON.KOUN.TO.W.0029.000000T0000Z-170518T1945Z/
Jackson OK-Kiowa OK-Greer OK-
205 PM CDT THU MAY 18 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHWESTERN JACKSON...WEST CENTRAL KIOWA AND CENTRAL GREER
COUNTIES...
At 204 PM CDT, a confirmed tornado was located near Duke, moving
northeast at 25 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mangum, Granite, Willow, Duke, Brinkman, Hester and Altus-Lugert
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3508 9955 3505 9932 3491 9921 3460 9954
3466 9967 3472 9967
TIME...MOT...LOC 1904Z 225DEG 20KT 3469 9958
TORNADO...OBSERVED
HAIL...2.00IN
$$
KURTZ660
WWUS54 KOUN 181916
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
216 PM CDT THU MAY 18 2017
OKC055-065-075-181945-
/O.CON.KOUN.TO.W.0029.000000T0000Z-170518T1945Z/
Jackson OK-Kiowa OK-Greer OK-
216 PM CDT THU MAY 18 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR NORTH
CENTRAL JACKSON...WEST CENTRAL KIOWA AND EASTERN GREER COUNTIES...
At 215 PM CDT, a confirmed tornado was located 5 miles north of Duke,
moving northeast at 30 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mangum, Granite, Hester, Brinkman and Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3503 9953 3504 9932 3491 9921 3467 9947
3466 9955 3472 9965
TIME...MOT...LOC 1915Z 211DEG 28KT 3474 9954
TORNADO...OBSERVED
HAIL...2.50IN
$$
KURTZ945
WWUS54 KOUN 181924
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
224 PM CDT THU MAY 18 2017
OKC055-065-075-181945-
/O.CON.KOUN.TO.W.0029.000000T0000Z-170518T1945Z/
Jackson OK-Kiowa OK-Greer OK-
224 PM CDT THU MAY 18 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR NORTH
CENTRAL JACKSON...WEST CENTRAL KIOWA AND EASTERN GREER COUNTIES...
At 224 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Mangum, moving northeast at 25 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mangum, Granite, Hester and Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3504 9932 3491 9921 3473 9941 3472 9956
3481 9958 3503 9945
TIME...MOT...LOC 1924Z 213DEG 24KT 3478 9949
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
KURTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 18, 12:26 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 18, 12:26 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1226 PM CDT Thu May 18 2017
.AVIATION...18/18Z TAF Issuance...
Very complicated aviation forecast today. Confidence is high that
thunderstorms will develop during the period, but there remains
much uncertainty in the timing and location of the initial
development in western Oklahoma and western north Texas.
Therefore, tried to keep the TAFs simple, using TEMPOs for TSRA at
all sites, with prevailing -TSRA during stretches where
confidence is highest. Ceilings and visibilities will likely vary
between MVFR and IFR at sites impacted by thunderstorms during
the period.
Kurtz
&&
.PREV DISCUSSION... /issued 1025 AM CDT Thu May 18 2017/
UPDATE...
Here is a mesoscale update.
DISCUSSION...
Determining exactly when and where storms occur today remains a
challenge. Latest guidance overall has been suggesting an earlier
start for storm initiation with first storms forming across
southwestern Oklahoma and western north Texas around noon.
Overall, based on latest model guidance (particularly the
HRRR/RAP) and incoming data from a special 15 UTC KOUN sounding,
confidence is growing that storms will form earlier and somewhere
over southwestern Oklahoma or western north Texas around noon
today. The 15 UTC KOUN sounding depicted that the base of the low
level inversion has lifted about 40 mb (from around 900 mb to 860
mb) and low level moisture deepening below the inversion. Based on
latest HRRR/RAP guidance, this lifting is expected to continue in
the next few hours, which would allow for storms to form earlier
than previously expected once surface temperatures reach the
lower to mid 80s near or just east of the dryline across
southwestern Oklahoma and western north Texas. A weak mid level
disturbance may be causing the lift, though the exact cause for
the lift remains uncertain.
If these storms form around noon in southwestern Oklahoma and
western north Texas, they may at first be slighlty elevated with
giant hail as the main hazard. However, these storms would likely
become surface-based due to daytime heating no later than 3 pm as
they move northeast. This could increase the tornado potential
across western north Texas, southwestern and central Oklahoma this
afternoon and evening while slightly decrease the tornado
potential in northwestern Oklahoma. Again, the exact details
remain uncertain today.
The bottom line is that the combination of shear, instability,
and moisture support significant severe storms with giant hail
and tornadoes this afternoon and evening somewhere over the
western two thirds of Oklahoma and western north Texas.
MBS
PREV DISCUSSION... /issued 639 AM CDT Thu May 18 2017/
DISCUSSION...
The 12Z aviation discussion follows....
AVIATION...
A large, powerful storm system will move through the southern
Plains today and tomorrow. A jagged deck of stratus will cover
much of central and eastern Oklahoma (also the Wichita Falls area
in Texas) this morning, then break up toward 18Z. Intense/severe
thunderstorms are forecast to develop quickly during the early
afternoon, probably between 19Z and 20Z, across western Oklahoma
and adjacent parts of Texas. The initial storms will mainly affect
KLAW, KCSM, KHBR, and KSPS, then spread/move east/northeast with
time. Then, a cold front will enter northern Oklahoma around
sunrise on Friday, bringing a minor wind shift and possibly some
very low stratus to far northern Oklahoma. At the same time, a
renewed deck of stratus will be advancing north across the Red
River.
CmS
PREV DISCUSSION... /issued 342 AM CDT Thu May 18 2017/
DISCUSSION...
The second shortwave trough in this week's series is rounding the
base of the longwave trough, and is now centered near Salt Lake
City, Utah. At the same time, a surge in low-level moisture is
advancing quickly north across Oklahoma. High dewpoint
temperatures have extended to Ponca City, Oklahoma City, and
Lawton, and this humidification will extend across most of the
remainder of Oklahoma (and western north Texas) by this
afternoon.
The HRRRX model has been fairly consistent in breaking out the
initial convection early this afternoon over Texas, in the general
vicinity of Abilene, then spreading/expanding this area rapidly
north through the afternoon. In a general sense, this is probably
what will happen. Supercell thunderstorms are likely within the
expected environment, and the SPC has issued a "High Risk" of
severe storms for today for much of the northwest quadrant of
Oklahoma, with lesser risk areas covering the remainder of our
forecast area.
A cold front will move into northern Oklahoma on Friday, and by
evening, it should be near I-44. This will limit the risk of
severe storms to the north, but along and south of the front,
there will again be a risk of severe storms. There is more
question about what will happen tomorrow, since lingering early-
morning convection will alter the environment in unpredictable
ways.
Rainfall tomorrow may be quite heavy near the front. There is
still some uncertainty where the heaviest rain may fall, and
whether it will be enough to cause more than localized flooding,
so there is not yet justification for a flood watch. Nevertheless,
some urban and small stream flooding seems likely, if the expected
scenario is correct.
The front will continue its advance on Saturday and Sunday, as
rain/storm chances slowly diminish from the northwest. This will
bring a relatively quiet period for most of the weekend and into
early next week. Another wave sweeping south across the Plains
will, however, bring another chance of showers and thunderstorms
(with a lower risk of severe storms) for Tuesday and parts of
surrounding days.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 66 78 58 70 / 60 80 90 20
Hobart OK 65 82 55 71 / 50 70 70 20
Wichita Falls TX 69 84 61 73 / 40 70 80 40
Gage OK 57 79 48 70 / 60 40 30 10
Ponca City OK 65 78 56 70 / 70 70 80 30
Durant OK 69 83 66 76 / 40 40 70 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 7 PM CDT this evening through Saturday morning
for OKZ005>048-050>052.
TX...Flood Watch from 7 PM CDT this evening through Saturday morning
for TXZ083>090.
&&
17/25/04Hazardous weather outlook, May 18, 11:58 AM CDT, 2 hours before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1158 AM CDT Thu May 18 2017 OKZ004>048-050>052-TXZ083>090-191100- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1158 AM CDT Thu May 18 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This afternoon and tonight... .Thunderstorms... There is a high risk for severe thunderstorms this afternoon and evening in parts of Oklahoma. Location... The high risk is over much of northwest Oklahoma, east of a Buffalo to Leedey line and north of a Leedey to Kingfisher to Blackwell line. Locations in the high risk area include Woodward...Alva...Watonga...Enid...Medford...and Cherokee. Moderate to enhanced risk areas surround the high risk area across the rest of Oklahoma into western north Texas. Timing... Mainly 1 PM until 10 PM. Impacts... Tornadoes...possibly strong and long-tracked... Hail up to softball size... Damaging winds 70 to 80 mph... Discussion... A warm and very unstable airmass is in place across most of Oklahoma, east of a dryline. As heating continues and an upper level storm slowly approaches, severe storms are expected to develop by early afternoon. Several models indicate the first storms will form across southwest Oklahoma and western north Texas. Instability and deep layer shear will support supercell thunderstorms which will have the potential to produce very large hail, damaging winds, and some tornadoes. Storms may organize into lines or clusters by late afternoon or this evening as they track northeast. Storms should begin to weaken by late evening. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across western and central Oklahoma and adjacent parts of north Texas should prepare for severe weather operations this afternoon and evening. .Heavy Rainfall... Locally heavy rainfall and flooding may occur with storms this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There is an enhanced risk for severe thunderstorms Friday when tornadoes, large hail, and damaging winds are all possible. Mainly dry weather is expected Sunday and Monday. Thunderstorm chances will increase around Tuesday of next week. .Heavy Rainfall... There is a potential for excessive rainfall Friday until Saturday morning, particularly over portions of central into southwest Oklahoma and adjacent parts of western north Texas. If you live in an area that is prone to flash flooding, pay attention to the forecasts and warnings later this week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS/BT
In the hours before
Special weather statement, May 18, 1:13 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
113 PM CDT THU MAY 18 2017
OKZ033-034-036-TXZ083-181845-
Harmon OK-Greer OK-Jackson OK-Hardeman TX-
113 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Harmon...south
central Greer...western Jackson and northwestern Hardeman Counties
Until 145 PM CDT...
AT 111 PM CDT, a strong thunderstorm was located 7 miles west of
Eldorado, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Altus, Eldorado, Gould, Duke and McQueen.
LAT...LON 3437 9977 3445 9996 3477 9972 3476 9946
3463 9930
TIME...MOT...LOC 1811Z 222DEG 36KT 3448 9977
KURTZSpecial weather statement, May 18, 1:25 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
125 PM CDT THU MAY 18 2017
TXZ084-087-181915-
Foard TX-Knox TX-
125 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR western Foard and northwestern
Knox Counties Until 215 PM CDT...
AT 121 PM CDT, a strong thunderstorm was located near Guthrie,
moving northeast at 35 MPH. This storm will approach rural areas of
northwestern Knox and western Foard counties in the next 30 to 45
minutes. This storm may become severe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3419 10005 3424 10004 3390 9965 3366 9999
3383 10000 3384 10005
TIME...MOT...LOC 1821Z 210DEG 30KT 3364 10030
KURTZSpecial weather statement, May 18, 1:46 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
146 PM CDT THU MAY 18 2017
OKZ033-036-TXZ083-084-181915-
Harmon OK-Jackson OK-Foard TX-Hardeman TX-
146 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Harmon...
southwestern Jackson...northwestern Foard and northwestern Hardeman
Counties Until 215 PM CDT...
AT 143 PM CDT, a strong thunderstorm was located 9 miles south of
Kirkland, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Goodlett and Lazare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3423 10005 3424 10003 3424 10001 3423 10000
3461 10000 3465 9998 3453 9969 3415 9998
3418 10005
TIME...MOT...LOC 1843Z 207DEG 33KT 3426 10004
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 11:06 AM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 41 more | 40 hr |
| May 18, 1:13 PM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| May 18, 1:19 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 56 min |
| May 18, 2:01 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 44 min |
| May 18, 2:11 PM CDT | Special Weather Statement | OUN | Ellis, Roger Mills | 34 min |
| May 18, 2:13 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| May 18, 2:25 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 50 min |
| May 18, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| May 18, 2:38 PM CDT | Tornado Warning | OUN | Greer, Jackson, Kiowa, Washita | 52 min |
| May 18, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 32 min |
| May 18, 2:55 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 50 min |
| May 18, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 58 min |
| May 18, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 46 min |
| May 18, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Kiowa, Washita | 58 min |
| May 18, 3:21 PM CDT | Areal Flood Advisory | OUN | Greer, Kiowa, Washita | 3 hr |
| May 18, 3:29 PM CDT | Tornado Warning | OUN | Caddo, Washita | 46 min |
| May 18, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 41 min |
| May 18, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 38 min |
| May 18, 3:40 PM CDT | Tornado Warning | OUN | Dewey | 35 min |
| May 18, 3:52 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 53 min |
| May 18, 4:02 PM CDT | Tornado Warning | OUN | Woods, Woodward | 18 min |
| May 18, 4:07 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Custer, Washita | 38 min |
| May 18, 4:10 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Washita | 34 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Dewey, Major, Woodward | 34 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Tillman | 34 min |
| May 18, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 57 min |
| May 18, 4:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 49 min |
| May 18, 4:34 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 41 min |
| May 18, 4:35 PM CDT | Tornado Warning | OUN | Woods | 40 min |
| May 18, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| May 18, 4:40 PM CDT | Tornado Warning | OUN | Caddo, Custer, Washita | 25 min |
| May 18, 4:41 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Custer, Washita | 3 hr |
| May 18, 4:42 PM CDT | Tornado Warning | OUN | Blaine, Canadian, Custer | 48 min |
| May 18, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 47 min |
| May 18, 4:53 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| May 18, 4:53 PM CDT | Tornado Warning | OUN | Tillman | 37 min |
| May 18, 5:03 PM CDT | Tornado Warning | OUN | Woods, Woodward | 32 min |
| May 18, 5:04 PM CDT | Flash Flood Warning | OUN | Tillman | 3 hr |
| May 18, 5:09 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 36 min |
| May 18, 5:13 PM CDT | Tornado Warning | OUN | Blaine, Canadian, Kingfisher | 32 min |
| May 18, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 45 min |
| May 18, 5:22 PM CDT | Special Weather Statement | OUN | Ellis, Harper | 38 min |
| May 18, 5:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 50 min |
| May 18, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 31 min |
| May 18, 5:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 29 min |
| May 18, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 51 min |
| May 18, 5:40 PM CDT | Special Weather Statement | OUN | Carter | 35 min |
| May 18, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 48 min |
| May 18, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 27 min |
| May 18, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 40 min |
| May 18, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie, Seminole | 48 min |
| May 18, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 46 min |
| May 18, 6:07 PM CDT | Special Weather Statement | OUN | Carter | 23 min |
| May 18, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 48 min |
| May 18, 6:15 PM CDT | Special Weather Statement | OUN | Kay | 30 min |
| May 18, 6:18 PM CDT | Special Weather Statement | OUN | Woods | 27 min |
| May 18, 6:19 PM CDT | Tornado Warning | OUN | Cotton, Stephens | 26 min |
| May 18, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 48 min |
| May 18, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 46 min |
| May 18, 6:30 PM CDT | Special Weather Statement | OUN | Woodward | 30 min |
| May 18, 6:33 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 42 min |
| May 18, 6:34 PM CDT | Special Weather Statement | OUN | Ellis | 26 min |
| May 18, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 46 min |
| May 18, 6:47 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 43 min |
| May 18, 6:55 PM CDT | Special Weather Statement | OUN | Kingfisher | 35 min |
| May 18, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 50 min |
Nearby
Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.